Ask Health Experts and Get Answers to Your Health Question ASAP
If he is having a high fever that doesn't respond to Tylenol, he should see his doctor. The TB test isn't a live virus so there is no way that the infection he is having is TB. Rare side effects of a tuberculin skin test are swelling and redness of the arm. He may have either a viral or a bacterial infection that happened to show symptoms at that time.
Please let me know if you have questions.
He can go to the ER or a walk in clinic since his fever isn't responding to Tylenol. He probably will needs some IV fluids.
The danger is if the fever gets totally out of control. With adults a fever of 103 is pretty high. If you can keep it under that with Tylenol, lots of fluid intake (broth or Gatorade rather than just plain water), and perhaps sponging him off with lukewarm water, he should be fine until morning if he is basically healthy. If he has a lot of health issues, he should go to the ER tonight.